# SDR C8GA200000011

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N898
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 51,597 hours, 28,178 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Part time: 51,597 hours, 28,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1710 FROM TOL TO MKE.  IN CRUISE, FIRE BELL SOUNDED IN COCKPIT WITH NO ASSOCIATED VISUAL WARNING, NO LIGHTS AND NO OTHER INDICATIONS.  THE AIRCRAFT RETURNED TO TOL AND LANDED WITHOUT FURTHER INCIDENT.  FOUND MOISTURE IN THE APU OPERATING POWER UNIT CONNECTOR AND UNIT.  CLEANED AND DRIED THE UNIT AND CONNECTOR.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
